Affine Flows on 3-manifolds, Volume 771

Front Cover
American Mathematical Soc., Feb 4, 2003 - Mathematics - 94 pages
0 Reviews
In this paper, we consider nonsingular flows on closed 3-manifolds which are transversely modeled on the real affine geometry of the plane. We obtain classification results for the following three types of flows. (1) Flows whose developing maps are $\mathbb{R}$-bundle maps over $\mathbb{R}^2$. (2) Flows whose holonomy groups are contained in $SL(2,\mathbb{R})$. (3) Flows with homotopy lifting property whose holonomy groups are contained in $SL(2,\mathbb{R})\ltimes \mathbb{R}$.

What people are saying - Write a review

We haven't found any reviews in the usual places.

Other editions - View all

Bibliographic information